# SDR ENHA2004P3101

- Difficulty date: January 8, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N4105D
- Make and model: Piper PA-31-350
- Aircraft serial: 318252027
- Aircraft time: 12,046 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF INITIAL CLIMB GEAR UP SELECTED (IN TRANSIT) LIGHT WOULD NOT EXTINGUISH.  SELECT GEAR DOWN ALL GEAR GREEN. LANDED WITH OUT INCIDENT.  FOUND RT MLG IB DOOR FWD HINGE BROKEN. LANDING GEAR LAST INSPECTED IAW AD 2000-25-01 AT 10754.9.  REPLACED FWD HINGE WITH NEW P/N 47529-32. C/W SB 682. REINSPECTED AFT HINGE IAW AD 00-25-01 NO DEFECTS.
